MAUDE Adverse Event Report: ORTHOFIX INC. FIREBIRD SYSTEM; MODULAR SCREW DRIVER

ORTHOFIX INC. FIREBIRD SYSTEM; MODULAR SCREW DRIVER
Model Number 52-1832 (4)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that during a case the drivers would not tighten onto the screws.This resulted in a delay in the case.The surgeon placed the heads on the screws and used a different driver to complete the case.There were no adverse effects to patient.

Brand Name
FIREBIRD SYSTEM
Common Device Name
MODULAR SCREW DRIVER
Manufacturer (Section D)
ORTHOFIX INC.
3451 plano parkway
lewisville TX 75056
MDR Report Key7405212
Report Number2183449-2018-00008
Device Sequence Number19148517
Product Code LXH
UDI-Device Identifier18257200047512
UDI-Public18257200047512
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number52-1832 (4)
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR